# SDR SWIA202158656

- Difficulty date: April 22, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 45,571 hours, 29,238 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670318913
- Condition: Corroded
- Location: Bs 319.7
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS319.70 CORRODED AROUND GROUND STUDS.     (C-CHECK RO 6/04/2021)    REMOVED AND INSTALLED NEW FRAME (P/N SH670-318913) AT FS319.70 BETWEEN STGR18L AND STGR 21L, REF BOMBARDIER DWG# SH670-31810 REV Y AND CRJ700 SRM'S 51-42-06-001-001 A01 AND 51-42-21-001-001 A01. COMPLIED WITH TASK CARD 51-900-1002-SKY.
